Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 37, NWS Tallahassee, FL

December 9, 2011

NWS Tallahassee, FL issued this small craft advisory at Dec 9, 2011, 3:44 PM EST. It took effect at Dec 10, 2011, 7:00 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2011, 3:44 PM EST (20:44 UTC)
In effect from
Dec 10, 2011, 7:00 AM EST
Expired
Dec 12, 2011, 4:00 AM EST
In force
45 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WHUS72 KTAE 092044
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
344 PM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH LATE
SATURDAY NIGHT...

.WINDS WILL INCREASE OVERNIGHT IN THE WAKE OF A COLD FRONT.
EXPECT SMALL CRAFT ADVISORY CONDITIONS TO DEVELOP BY SUNRISE AND
CONTINUE THROUGH MUCH OF SATURDAY. WINDS AND SEAS SHOULD DROP JUST
BELOW SCA CRITERIA FOR SUNDAY. HOWEVER...EXERCISE CAUTION
CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK.

GMZ730-750-755-765-770-775-100400-
/O.NEW.KTAE.SC.Y.0037.111210T0900Z-111211T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
344 PM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 4 AM
EST SUNDAY. 

* WINDS: NORTH AROUND 20 KNOTS.

* WAVES: 2 TO 4 FEET NEARSHORE...4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
077 
WHUS72 KTAE 100201
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
901 PM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH LATE
SATURDAY NIGHT...

.NORTH WINDS WILL GRADUALLY INCREASE OVERNIGHT IN THE WAKE OF A
DRY COLD FRONT. EXPECT SMALL CRAFT ADVISORY CONDITIONS TO DEVELOP
BY SUNRISE AND CONTINUE THROUGH MUCH OF SATURDAY. WINDS AND SEAS
WILL DROP BELOW ADVISORY CONDITIONS BY SUNDAY MORNING. HOWEVER...
EXERCISE CAUTION CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK.

GMZ730-750-755-765-770-775-101000-
/O.CON.KTAE.SC.Y.0037.111210T0900Z-111211T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
901 PM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
4 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
4 AM EST SUNDAY. 

* WINDS: NORTH AROUND 20 KNOTS. GUSTS OF 25 TO 30 KNOTS AT TIMES.

* WAVES: 2 TO 4 FEET NEARSHORE...4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LAMERS
264 
WHUS72 KTAE 100852
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
352 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY IN EFFECT...

.WINDS WILL REACH ADVISORY LEVELS THIS MORNING...AND LIKELY REMAIN
AT ADVISORY LEVELS THROUGH SUNDAY EVENING AS A STRONG HIGH
PRESSURE SYSTEM BUILDS ACROSS THE SOUTHEAST STATES. 

GMZ730-750-755-765-101000-
/O.CAN.KTAE.SC.Y.0037.111210T0900Z-111211T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
352 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS WILL LIKELY PEAK A LITTLE UNDER 20 KNOTS...SO SMALL CRAFT
OPERATORS SHOULD STILL EXERCISE CAUTION. 

$$

GMZ770-775-101600-
/O.EXT.KTAE.SC.Y.0037.111210T1200Z-111212T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
352 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST SUNDAY. 

* WINDS: NORTH INCREASING TO AROUND 20 KNOTS THIS MORNING...WITH
  GUSTS OF 25 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
392 
WHUS72 KTAE 101522
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY IN EFFECT...

.WINDS WILL REACH ADVISORY LEVELS TODAY...AND LIKELY REMAIN
ELEVATED THROUGH SUNDAY EVENING AS A STRONG HIGH PRESSURE SYSTEM
BUILDS ACROSS THE SOUTHEAST STATES.

GMZ730-750-755-765-102130-
/O.EXA.KTAE.SC.Y.0037.000000T0000Z-111212T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1022 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS: NORTH AROUND 20 KNOTS BECOMING NORTHEAST 20 TO 25 KNOTS
  TONIGHT.

* WAVES: 2 TO 3 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$

GMZ770-775-102130-
/O.CON.KTAE.SC.Y.0037.000000T0000Z-111212T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1022 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS: NORTHEAST 15 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS
  TONIGHT.

* WAVES: 5 TO 7 FEET INCREASING TO 6 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


18-WOOL
046 
WHUS72 KTAE 102030
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY IN EFFECT...

.WINDS WILL BE AT ADVISORY LEVELS TODAY...AND LIKELY REMAIN
ELEVATED THROUGH SUNDAY EVENING AS A STRONG HIGH PRESSURE SYSTEM
BUILDS ACROSS THE SOUTHEAST STATES.

GMZ730-750-755-765-770-775-110330-
/O.EXT.KTAE.SC.Y.0037.000000T0000Z-111212T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
330 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST MONDAY. 

* WINDS: NORTH AROUND 20 KNOTS BECOMING NORTHEAST 20 TO 25 KNOTS 
TONIGHT.

* WAVES: 2 TO 4 FEET NEARSHORE AND 5 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL
544 
WHUS72 KTAE 110244
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
944 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... 

.WINDS WILL LIKELY REMAIN ELEVATED THROUGH SUNDAY EVENING AS A
STRONG HIGH PRESSURE SYSTEM BUILDS ACROSS THE SOUTHEAST STATES.

GMZ730-750-755-765-770-775-111000-
/O.CON.KTAE.SC.Y.0037.000000T0000Z-111212T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
944 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

* WINDS: NORTHEAST 20 TO 25 KNOTS TONIGHT.

* WAVES: 2 TO 4 FEET NEARSHORE AND 5 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
871 
WHUS72 KTAE 110828
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 AM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

.STRONG WINDS AND ROUGH SEAS WILL CONTINUE TODAY AND TONIGHT DUE
TO THE DIFFERENCE IN PRESSURE BETWEEN A STRONG HIGH PRESSURE
SYSTEM TO THE NORTH AND A NEARLY STATIONARY FRONTAL SYSTEM OVER
CENTRAL FLORIDA. 

GMZ730-750-755-765-770-775-111600-
/O.CON.KTAE.SC.Y.0037.000000T0000Z-111212T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
328 AM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS.

* WAVES: 5 TO 7 FEET...HIGHEST OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
113 
WHUS72 KTAE 111507
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1007 AM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

.ELEVATED WINDS AND OFFSHORE SEAS WILL CONTINUE TODAY AND TONIGHT
DUE TO THE DIFFERENCE IN PRESSURE BETWEEN A STRONG HIGH PRESSURE
SYSTEM TO THE NORTH AND A NEARLY STATIONARY FRONTAL SYSTEM OVER
CENTRAL FLORIDA. WINDS AND SEAS WILL SUBSIDE SOMEWHAT ON MONDAY AS
THE HIGH PRESSURE CENTER SETTLES CLOSER TO THE MARINE AREA.

GMZ730-750-755-765-770-775-112130-
/O.CON.KTAE.SC.Y.0037.000000T0000Z-111212T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1007 AM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS.

* WAVES: 5 TO 7 FEET WELL OFFSHORE DOWN TO 1 TO 2 FEET ALONG THE
  COAST AND IN APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL
153 
WHUS72 KTAE 112050
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
350 PM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TONIGHT
FOR ALL BUT THE EASTERN MOST WATERS...

.WINDS AND SEAS WERE BELOW ADVISORY LEVELS THIS AFTERNOON...BUT
SOLIDLY IN THE EXERCISE CAUTION RANGE. WE EXPECT A SLIGHT INCREASE
TONIGHT THAT WILL BUMP WINDS BACK TO ADVISORY THRESHOLDS. FOR THAT
REASON...THE ADVISORY WILL BE MAINTAINED FOR MOST OF THE FORECAST
AREA. WE DID DECIDE TO PULL THE ADVISORY OVER THE FAR EASTERN LEGS
AS WINDS ARE NOT EXPECTED TO RETURN TO ADVISORY LEVELS THERE AND
SEAS CERTAINLY WILL NOT.

GMZ730-765-112200-
/O.CAN.KTAE.SC.Y.0037.000000T0000Z-111212T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
350 PM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

ADVISORY CONDITIONS ARE NO LONGER EXPECTED. HOWEVER...MARINERS ARE
ENCOURAGED TO EXERCISE CAUTION.

$$

GMZ750-755-770-775-120600-
/O.CON.KTAE.SC.Y.0037.000000T0000Z-111212T0600Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
350 PM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TONIGHT. 

* WINDS: NORTHEAST AROUND 20 KNOTS.

* WAVES: 5 TO 7 FEET WELL OFFSHORE DOWN TO 2 TO 3 FEET ALONG THE
  COAST AND IN APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL
096 
WHUS72 KTAE 120351
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1051 PM EST SUN DEC 11 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST TONIGHT
FOR THE WESTERN TWO-THIRDS OF THE COASTAL WATERS...

.WINDS HAVE RETURNED TO ADVISORY LEVELS THIS EVENING FOR THE
WESTERN TWO-THIRDS OF THE COASTAL WATERS...AND THE SMALL CRAFT
ADVISORY HAS BEEN EXTENDED UNTIL 4 AM EST MONDAY MORNING. FOR THE
EASTERN LEGS INCLUDING APALACHEE BAY...CAUTIONARY CONDITIONS
SHOULD SUFFICE. THEREAFTER...AS A RIDGE OF HIGH PRESSURE NORTH OF
THE AREA SETTLES SLOWLY SOUTHWARD...THE NORTHEAST GULF WILL FIND
ITSELF IN A FAMILIAR PATTERN WHERE EASTERLY NOCTURNAL SURGES BRING
WINDS UP TO TO 15 TO 20 KNOTS EACH NIGHT. AFTERNOON WIND SPEEDS
WILL DROP BELOW HEADLINE CRITERIA. BY WEDNESDAY NIGHT...THE HIGH
WILL BE OVER THE CAROLINAS...FAR ENOUGH SOUTH TO PRECLUDE A SURGE
AT NIGHT. WE WILL ALSO BEGIN TO SEE WINDS VEER TO ONSHORE BY THAT
TIME. LIGHT SOUTHEAST WINDS WILL THEN PREVAIL FOR THURSDAY AND
FRIDAY.

GMZ750-755-770-775-120900-
/O.EXT.KTAE.SC.Y.0037.000000T0000Z-111212T0900Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1051 PM EST SUN DEC 11 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. 

* PEAK WINDS: NORTHEAST 20 TO 25 KNOTS.

* PEAK SEAS: 5 TO 7 FEET SUBSIDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 2:41 PM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Dec 9, 2:41 PM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
241 PM EST Fri Dec 9 2011

.SHORT TERM (Tonight through Sunday night)...Shallow isentropic
lift will continue into the early evening over the eastern zones,
ahead of an approaching dry cold front. Outside of a few sprinkles
over the eastern Big Bend, not expecting any precip overnight.

Reinforcing cold front will push through late tonight and usher in
another shot of dry. Main difference from today will be lack of
cloud cover over eastern half of the area, which will actually
allow for max temps to increase a few degrees over today.

Winds just above the boundary layer will shift quickly back to the
east Saturday night as high pressure slides into the mid-atlantic
states. This will allow for the weak isentropic lift to resume and
clouds to build back in from east to west starting Saturday night
and continuing through Sunday night. The increasing clouds should
moderate the low temperatures over the east Sunday morning.
However, mostly clear skies over the west will allow temperatures
to fall to near freezing.

A cool and cloudy day is expected for Sunday, very similar to
today, with temperatures struggling to get out of the 50s. Have
included a slight chance of showers with the easterly flow.
However, any precip should be very light.

.LONG TERM (Sunday night through next Thursday)...The large scale
longwave pattern commences with a significant upper trough digging
along the West Coast with low across Cntrl CA coast and weak
ridging over most of Nrn stream. Srn stream marked by near zonal
flow. At surface, high along Nrn Mid-Atlc coast with ridge SSW
down Ern seaboard. So gradients will commence fairly tight with NE
flow aided by passing weak shortwave possibly advecting a few
showers swwd across our ern most counties but only if advection
overtakes subsidence from ridge.

The big change last 24hrs is that the 00z ECMWF and GFS have come
into better agreement regarding last half of period, especially with
surface features, less so with upper features. During the next few
days, Wrn trough will amplify and move into Desert SW on Tue and
into Plains thru mid week. Assocd low to Dakotas on Wed then ewd
to Great Lakes on Thurs. In response, downstream ridge will amplify
with rising heights over Ern Conus. But here models diverge. GFS
dampens low into open wave while Euro strengthens it to a closed low
over Dakotas and this could impact surface reflection including
front. At surface, models in better agreement that high will
settle swd with veering winds and weakening gradients and by midweek
weak cool front will move into SE region and approach CWA day 7 with
another high building SEWD in its wake bridging this boundary. This
pattern suggests CP air entrenched over most of nation including NE
Gulf making it difficult for sprawling surface ridge over Ern states
to weaken and frontal rain to reach our area. Main result will be a
return to normal and then above normal temps thru mid week.

Will go with wdly sct or below pops thru the period. Min/Max temps
commence around climo Sun night and Mon then rise to 2 to 6 degrees
(especially Max temps) above climo Mon night-Thurs. (avg inland
min/max temps are 41/64 degrees).

&&

.AVIATION...Extensive low level cloudiness continues across the
eastern half of the CWA early this afternoon with MVFR cigs at TLH
and VLD. Skies are partly cloudy over the western half mainly from
cirrus. These conditions should continue through most of this
afternoon into the evening. Overnight...the low level clouds will
gradually get shunted to the east as a cold front approaches. Winds
will be from the northwest on Saturday around 10 knots with gusts
near 20 knots at times.

&&

.MARINE...Winds will increase overnight in the wake of a cold
front. Expect Small Craft Advisory conditions to develop by
sunrise and continue through much of Saturday. Winds and seas
should drop just below SCA criteria for Sunday. However, Exercise
Caution conditions will continue into early next week.

&&

.FIRE WEATHER...A cold front will push through the region on
Saturday bringing a re-enforcement of cool and dry air to the
Tri-State area. Minimum afternoon relative humidities are expected
to drop below critical levels Saturday across most of north Florida.
ERC values and dispersion will be well below red flag criteria.
Winds are currently forecast to be sustained at or just over 10 mph
for most locations so this will have to be monitored. Otherwise...
low level moisture increases once again by Sunday so no fire weather
concerns at least through early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   43  64  41  60  45 /  10   0  10  20  20
Panama City   38  59  37  59  42 /   0   0   0  20  20
Dothan        39  60  35  55  43 /   0   0  10  10  20
Albany        41  63  37  56  43 /   0   0   0  10  20
Valdosta      47  65  42  61  46 /  10  10  10  20  20
Cross City    47  66  44  67  50 /  10  10  10  20  20
Apalachicola  45  62  44  59  48 /   0   0   0  20  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...Small Craft Advisory from 4 AM Saturday to 4 AM EST Sunday for
     Apalachee Bay-Coastal waters From Ochlockonee River to
     Apalachicola FL out to 20 NM-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

Camp/Barry/Block
Hazardous weather outlook, Dec 9, 3:12 AM EST, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
312 AM EST FRI DEC 9 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-100815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
312 AM EST FRI DEC 9 2011 /212 AM CST FRI DEC 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...AT LEAST IN TERMS
OF ORGANIZED SEVERE STORMS OR WIDESPREAD FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.